Home > 2013 ICD-10-CM Diagnosis Codes > Injury, poisoning and certain other consequences of external causes S00-T88 > Poisoning by, adverse effect of and underdosing of drugs, medicaments and biological substances T36-T50 > Poisoning by, adverse effect of and underdosing of diuretics and other and unspecified drugs, medicaments and biological substances T50-
2013 ICD-10-CM Diagnosis Code T50.Z91D
Poisoning by other vaccines and biological substances, accidental (unintentional), subsequent encounter
T50.Z91D is a specific ICD-10-CM diagnosis code that can be used to specify a diagnosis.
ICD-9-CM will be replaced by ICD-10-CM beginning October 1, 2014, therefore, T50.Z91D and all other ICD-10-CM diagnosis codes should only be used for training or planning purposes until then.
Poisoning by oth vaccines and biolg substances, acc, subs
ICD-10-CM T50.Z91D is part of Diagnostic Related Group(s) (MS-DRG v28.0):